# SDR 95ZZZX3263

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Condition: Vsi Components
- Location: Altimeter Case
- Component: Unitedinst, 593RP1
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

VSI INDICATOR DELIVERED TO AN INSTRUMENT SHOP FOR OVERHAUL/REPAIR WAS FOUND TO HAVE A DATA PLATE REFLECTING AN ALTIMETER PN 593RP-1, SN 15457, NO OTHER IDENTIFICATION AS TO THE PN, SN, ON MANUFACTURER OF VSI.  THE INSTRUMENT SHOP COULD NOT IDENTIFY MANUFACTURER OF VSI IN THE ALTIMETER CASE.  INSTRUMENT REMOVED FROM SERVICE AND IDENTIFIED AS NON-SERVICEABLE.
